# SDR ZZDA2011754

- Difficulty date: September 17, 2011
- Submitted: September 19, 2011
- Operation: Air carrier
- Aircraft: N991AT
- Make and model: Boeing 717-200
- Aircraft serial: 55135
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fastener
- Condition: Sheared
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FASTENER, STA 1152, SHEARED.  ACCOMPLISHED FASTENER PLUGGED PER EA 17-53-03498IR.
